MathSciNet Relay Station
MathSciNet bibliographic data
MR1341164 60H10 (34F05 65U05)
Lépingle, D. Euler scheme for reflected stochastic differential equations. Probabilités numériques (Paris, 1992). Math. Comput. Simulation 38 (1995), no. 1-3, 119–126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement